# SDR BJNA030210

- Difficulty date: February 11, 2003
- Submitted: March 6, 2003
- Operation: Air carrier
- Aircraft: N789TM
- Make and model: Boeing 737282
- Aircraft serial: 23046
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHDULED MAINTENANCE VISIT, LEVEL 2 CORROSION WAS DISCOVERED ON AN AFT RIGHT CABIN FLOOR SUPPORT LOCATED AT FS 957.  TIMCO REMOVED THE CORRODED SECTION OF FLOOR SUPPORT, FABRICATED AND INSTALLED REPLACEMENT FLOOR SUPPORT AND FILLER MADE FROM 7075-T6 .100 MATERIAL.  WORK DONE IAW BOEING 737 SRM 51-30-2, AND 51-10-2.  (M)
